Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nuts on Wellbutrin - help! starflower

Posted by MrSandman on April 21, 2004, at 10:15:13

In reply to Re: Nuts on Wellbutrin - help! MrSandman, posted by starflower on April 21, 2004, at 0:20:00

Starflower:

The unknown can cause us plenty of fear. With a new doctor, a new medicine, and half a world from home, no wonder you're upset.

But try to stay calm, occupy your mind, and work off the stress as best you can. Some of the unpleasant symptoms (tension, constriction of throat, dizziness) you described in a previous post are much like anxiety and will only be exacerbated by undue fear.

You've got a lot of things going for you, including a doctor who is making sound decisions and is responsive to you, access to the latest version of a safe, effective medication known for minimal side effects; your intelligence; and your ability to access information and support via computer .

By the way, Wellbutrin is not chemically akin to any other antidepressant. This may explain why you haven't yet felt the "leveling off" you've experienced with other ADs.

Hang in there.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MrSandman thread:337963
URL: http://www.dr-bob.org/babble/20040417/msgs/338359.html